Informácia o dokumente



In: Mathematica Slovaca, vol. 54, no. 1
Beloslav Riečan

On the strong law of large numbers on some ordered structures

Detaily:

Rok, strany: 2004, 255 - 265

O článku:

Some limit theorems have been proved in the paper [RIEČAN, B.: Probability theory on some ordered structures, Atti Sem. Mat. Fis. Univ. Modena 47 (1999), 255–265] in a general ordered space. In the framework of the structure the strong law of large numbers is proved in this article.

Ako citovať:

ISO 690:
Riečan, B. 2004. On the strong law of large numbers on some ordered structures. In Mathematica Slovaca, vol. 54, no.1, pp. 255-265. 0139-9918.

APA:
Riečan, B. (2004). On the strong law of large numbers on some ordered structures. Mathematica Slovaca, 54(1), 255-265. 0139-9918.